# SDR UPS05245433

- Difficulty date: September 2, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1139 Str 4 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2 BULGES FOUND ON LAP JOINT AT STRINGER 4R BS 1139.  DAMAGED AREA CUT OUT IAW SRM 53-30-3 FIG 5 AND REPAIRED IAW SRM 53-30-3 FIG 5.
